MathSciNet Relay Station
MathSciNet bibliographic data
MR1088781 65R10 (65D30)
Feuillebois, F. Numerical calculation of singular integrals related to Hankel transform. Comput. Math. Appl. 21 (1991), no. 2-3, 87–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement